# SDR GTIA012093

- Difficulty date: November 7, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5752 · Aileron Tabs
- Part: Skin
- Condition: Delaminated
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT WING, INBOARD AILERON TAB, INBOARD CORNER UPPER SIDE DELAMINATION, 1.500 INCH SPAN BY 1 INCH, CHORD.  REMOVED DAMAGE TO AILERON TAB.  REPAIR TAB PER DC9 MD80 SRM 57-04.  (M)
